higly alkaline urine
I am a bit nervous now. Don't know what to write because I want to keep it short. But I don't want to leave out anything important. Increased my Doxyi to 200/day approx 3 weeks ago (still on 300 Roxi and 1000-1200 NACi). In week two I got symptoms I recognize from starting/inceasing abxi. But now it's my urine/bladder..kidneys? that is the problem.
Even before starting CAPi I have sometimes had symptoms from my bladder, pain, feeling like having an infecton when urinating but without an infection (tests made at the health care center)
Also I have had "white fuzzy things" swimming in the urine, Again, doc discovered nothing, but I suspected protein. Finally I found some urine test sticks to order and got them this week. I tried one (without having any bad symptoms) and it reacted only on ph which was very high, 9 or higher. "Aha, that is why my urine feels so strong, irritating when I pee" I thought.
But this morning I woke up with pain over my bladder and slight lower back pain and also those white things in urine.
Testing it showed nothing except high ph. But when I took one of those white things, was very slimy but wrapped nicely round a Q-tip (? according to dictionary), it reacted on protein, white blood cells, and blood.
Called the health care central and spoke to a nurse. She had no idea, maybe something from the vagina she suggested. And the recommeded me to phone the doc. on monday (its friday noon, now , to late to reach him)
I tried to take a sample from vagina to be sure, but did not succeed, it was to dry ( hm, very intimate things to write, but I know you will take it strictly from the medical point of view) . So I think the white things are from bladder or kidneys. I will be sure to wash and dry down there before taking the next urine test so I will be sure it's not contaminated.
Of course if this will get worse I will contact the emergency. And I am already scheduled for a blood test to check liver and kidney function at the health care center. Should have done it this week, but was to tired to get up and get there before 9.30.
But I was thinking maybe some of you have experienced something similar? I am thinking it could be the cpni in my kidneys eacting to the increased Doxy (I think I have them everywhere).
I know antibiotics can damage the kidneys but a hope this is not the case here. And I don't think I have a regular bacterial infection of the bladder.